# SDR ASAA2017051320732

- Difficulty date: May 13, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 7,318 hours, 2,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  ACFT GROUNDED.  REMOVED AND REPLACED THE L2 EXTERIOR EMERGENCY LIGHT BULB IAW AMM 33-51-04, TEST CHECKED GOOD IAW AMM 33-51-04.
